MURAL - Maynooth University Research Archive Library



    New connected sums with positive Ricci curvature


    Wraith, David (2007) New connected sums with positive Ricci curvature. Annals of Global Analysis and Geometry, 32 (4). pp. 343-360. ISSN 0232-704X

    [img]
    Preview
    Download (240kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We construct a new infinite family of Ricci positive manifolds, generalising a well-known result of Sha and Yang.

    Item Type: Article
    Additional Information: Cite this article as: Wraith, D.J. Ann Glob Anal Geom (2007) 32: 343. https://doi.org/10.1007/s10455-007-9066-8
    Keywords: Positive Ricci curvature; Connected sums; Surgery;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10074
    Identification Number: https://doi.org/10.1007/s10455-007-9066-8
    Depositing User: Dr. David Wraith
    Date Deposited: 05 Oct 2018 15:28
    Journal or Publication Title: Annals of Global Analysis and Geometry
    Publisher: Springer Verlag
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year